| Model Number |
4675 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) system triggered a lead safety switch (lss) on the right ventricular (rv) and left ventricular (lv) channels, due to pacing impedance measurements high out of range.Technical services (ts) reviewed and provided troubleshooting options.This product remains in service.No adverse patient effects were reported.